Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SEMIGROUPE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3300

  • Page / 132

Export

Selection :

  • and

REES MATRIX COVERS FOR LOCALLY INVERSE SEMIGROUPSMCALISTER DB.1983; TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY; ISSN 0002-9947; USA; DA. 1983; VOL. 277; NO 2; PP. 727-738; BIBL. 11 REF.Article

NON-UNITARY SCATTERING AND CAPTURE. II: QUANTUM DYNAMICAL SEMIGRAOUP THEORYDAVIES EB.1980; ANN-INST. HENRI POINCARE A; ISSN 0020-2339; FRA; DA. 1980; VOL. 32; NO 4; PP. 361-375; BIBL. 13 REF.Article

ON THE NON-EXISTENCE OF SEMI-GROUPS FOR SOME EQUATIONS OF CONTINUUM MECHANICSWILKES NS.1980; PROC. R. SOC. EDINB. SECT. A. MATH.; ISSN 0308-2105; GBR; DA. 1980; VOL. 86; NO 3-4; PP. 303-306; BIBL. 4 REF.Article

THE FITTING AND JORDAN STRUCTURE OF AFFINE SEMIGROUPSWINTER DJ.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 933; PP. 214-232; BIBL. 4 REF.Conference Paper

On Buchsbaum simplicial affine semigroupsGARCIA-SANCHEZ, P. A; ROSALES, J. C.Pacific journal of mathematics. 2002, Vol 202, Num 2, pp 329-339, issn 0030-8730Article

Mesures de Levy et fonctions de Levy générales : applications à la décomposition de Levy-Khintchine = General Levy measures and Levy functions: applications to Levy-Khintchine decompositionYOUSSFI, Elhassan; BUCHNALTER, H.1986, 93 pThesis

Extensions and generalizations of a theorem of Widder and of the theory of symmetric local semigroupsSHUCKER, D. S.Journal of functional analysis. 1984, Vol 58, Num 3, pp 291-309, issn 0022-1236Article

ASYMPTOTIC MODIFICATIONS OF DYNAMICAL SEMIGROUPS ON C*-ALGEBRASDAVIES EB.1981; J. LOND. MATH. SOC.; ISSN 0024-6107; GBR; DA. 1981; VOL. 24; NO 3; PP. 537-547; BIBL. 15 REF.Article

The word problem for the bifree combinatorial strict regular semigroupAUINGER, K.Mathematical proceedings of the Cambridge Philosophical Society. 1993, Vol 113, Num 3, pp 519-533, issn 0305-0041Article

DYNAMICAL STABILITY OF METASTABLE STATESDAVIES EB.1982; J. FUNCT. ANAL.; ISSN 0022-1236; USA; DA. 1982; VOL. 46; NO 3; PP. 373-386; BIBL. 10 REF.Article

METASTABLE STATES OF SYMMETRIC MARKOV SEMIGROUPS IIDAVIES EB.1982; J. LOND. MATH. SOC.; ISSN 0024-6107; GBR; DA. 1982; VOL. 26; NO 3; PP. 541-556; BIBL. 6 REF.Article

Primitive π-regular semigroupsBOGDANOVIC, S; CIRIC, M.Proceedings of the Japan Academy. Series A Mathematical sciences. 1992, Vol 68, Num 10, pp 334-337, issn 0386-2194Article

Sur les produits directs de semi-groupes répétitifs = On direct products of repetitive semigroupsPIRILLO, G.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1992, Vol 314, Num 8, pp 645-648, issn 0764-4442Article

Compact semitopological semigroups: an intrinsic theoryRUPPERT, W.Lecture notes in mathematics. 1984, Vol 1079, issn 0075-8434, V-260 pSerial Issue

Contribution à la théorie des semigroupes semitopologiquesBouziad, Ahmed; Hansel, Georges.1989, 145 p.Thesis

ON THE REDUCTION OF A CONTRACTION SEMIGROUP TO A COMPLETELY NONSELFADJOINT NONUNITARY ONELEVAN N.1979; NUMER. FUNCT. ANAL. OPTIM.; ISSN 0163-0563; USA; DA. 1979; VOL. 1; NO 6; PP. 619-631; BIBL. 9 REF.Article

HOLOMORPHIC SEMI-GROUPS AND THE GEOMETRY OF BANACH SPACESPISIER G.1982; ANN. MATH.; ISSN 0003-486X; USA; DA. 1982; VOL. 115; NO 2; PP. 375-392; BIBL. 26 REF.Article

THE POISSON KERNEL ON POSITIVELY CURVED MANIFOLDSVAROPOULOS NT.1981; J. FUNCT. ANAL.; ISSN 0022-1236; USA; DA. 1981; VOL. 44; NO 3; PP. 359-380; BIBL. 22 REF.Article

On prime, quasi-prime, weakly quasi-prime fuzzy left ideals of semigroupsXIE, Xiang-Yun.Fuzzy sets and systems. 2001, Vol 123, Num 2, pp 239-249, issn 0165-0114Article

Hypercyclic semigroups and somewhere dense orbitsCOSTAKIS, George; PERIS, Alfredo.Comptes rendus. Mathématique. 2002, Vol 335, Num 11, pp 895-898, issn 1631-073X, 4 p.Article

Equivalence of Lp stability and exponential stability for a class of nonlinear semigroupsICHIKAWA, A.Nonlinear analysis. 1984, Vol 8, Num 7, pp 805-815, issn 0362-546XArticle

On fuzzy subgroupsSALAH ABOU-ZAID.Fuzzy sets and systems. 1993, Vol 55, Num 2, pp 237-240, issn 0165-0114Article

Free objects in joins of strict inverse and completely simple semigroup varietiesAUINGER, K.Journal of the London Mathematical Society. 1992, Vol 45, pp 491-507, issn 0024-6107, 3Article

On orthodox semigroups determined by their bundles of correspondencesGOBERSTEIN, S. M.Pacific journal of mathematics. 1992, Vol 153, Num 1, pp 71-84, issn 0030-8730Article

Local existence for retarded Volterra integrodifferential equations with Hille-Yosida operatorsCHANG, Jung-Chan.Nonlinear analysis. 2007, Vol 66, Num 12, pp 2814-2832, issn 0362-546X, 19 p.Article

  • Page / 132